Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 24, 2006, 6:43 PM CDT for Coffey County, Osage County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2006, 6:43 PM CDT (23:43 UTC)
- Expired
- Apr 24, 2006, 7:16 PM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Coffey County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 242343 SVRTOP KSC031-139-250030- /O.NEW.KTOP.SV.W.0095.060424T2343Z-060425T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 643 PM CDT MON APR 24 2006 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COFFEY COUNTY IN EAST CENTRAL KANSAS SOUTHEASTERN OSAGE COUNTY IN EAST CENTRAL KANSAS * UNTIL 730 PM CDT * AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF GRIDLEY...OR ABOUT 18 MILES SOUTHEAST OF EMPORIA... MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... JOHN REDMOND RESERVOIR... BURLINGTON... WAVERLY... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 155 AND 168. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3805 9595 3832 9594 3856 9551 3816 9551 $$
5 follow-up statements
000 WWUS53 KTOP 242349 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 648 PM CDT MON APR 24 2006 KSC031-139-250030- /O.CON.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/ OSAGE-COFFEY- 648 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR COFFEY AND SOUTHEASTERN OSAGE COUNTIES... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 8 MILES NORTHWEST OF GRIDLEY...OR ABOUT 19 MILES SOUTHEAST OF EMPORIA...MOVING NORTHEAST AT 45 MPH. AT 641 PM...GOLFBALL SIZE HAIL WAS REPORTED ONE MILE NORTHWEST OF MADISON IN GREENWOOD COUNTY. LOCATIONS IMPACTED INCLUDE... JOHN REDMOND RESERVOIR...BURLINGTON AND WAVERLY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 155 AND 168. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3805 9595 3832 9594 3856 9551 3816 9551 $$
000 WWUS53 KTOP 242357 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 656 PM CDT MON APR 24 2006 KSC031-139-250030- /O.CON.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/ OSAGE-COFFEY- 656 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR COFFEY AND SOUTHEASTERN OSAGE COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHN REDMOND RESERVOIR...OR ABOUT 21 MILES SOUTHEAST OF EMPORIA...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... JOHN REDMOND RESERVOIR AND WAVERLY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 154 AND 168. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3805 9595 3832 9594 3856 9551 3816 9551 $$
000 WWUS53 KTOP 250001 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 701 PM CDT MON APR 24 2006 KSC031-139-250030- /O.CON.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/ OSAGE-COFFEY- 701 PM CDT MON APR 24 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR COFFEY AND SOUTHEASTERN OSAGE COUNTIES... AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHN REDMOND RESERVOIR...OR ABOUT 25 MILES SOUTHEAST OF EMPORIA...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... WAVERLY. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 155 AND 168. STRONG AND DAMAGING WINDS ARE LIKELY FROM THIS STORM. TAKE COVER INSIDE A STURDY BUILDING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3805 9595 3832 9594 3856 9551 3816 9551 $$
000
WWUS53 KTOP 250007
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
707 PM CDT MON APR 24 2006
KSC139-250017-
/O.CAN.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/
OSAGE-
707 PM CDT MON APR 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY HAS BEEN
CANCELLED...
THE STRONGEST PART OF THE STORM THAT PROMPTED THE WARNING WILL STAY
SOUTH OF OSAGE COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3809 9578 3838 9578 3843 9576 3843 9551
3816 9551
$$
KSC031-250030-
/O.CON.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/
COFFEY-
707 PM CDT MON APR 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN COFFEY COUNTY...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF
BURLINGTON...OR ABOUT 29 MILES NORTHWEST OF IOLA...MOVING NORTHEAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WAVERLY.
STRONG AND DAMAGING WINDS ARE POSSIBLE FROM THIS STORM. TAKE COVER
INSIDE A STURDY BUILDING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3809 9578 3838 9578 3843 9576 3843 9551
3816 9551
$$000
WWUS53 KTOP 250016
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
715 PM CDT MON APR 24 2006
KSC031-250025-
/O.CAN.KTOP.SV.W.0095.000000T0000Z-060425T0030Z/
COFFEY-
715 PM CDT MON APR 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEY COUNTY HAS BEEN
CANCELLED...
AT 715 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORM THAT PROMPTED THE WARNING FOR COFFEY COUNTY HAD
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES NORTHEASTWARD
ACROSS NORTHEAST COFFEY COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3809 9578 3838 9578 3843 9576 3843 9551
3816 9551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:14 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Apr 24, 3:14 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT MON APR 24 2006 .DISCUSSION... MAIN SHORT TERM FORECAST CHALLENGE IS STRENGTH OF EVENING CONVECTION AND EXTENT OF PRECIPITATION AFTER MIDNIGHT. MID AFTERNOON SURFACE ANALYSIS SHOWS ELONGATED AREA OF LOW PRESSURE OVER NW TX WITH INVERTED TROUGH EXTENDING NEWD FROM THE LOW INTO CENTRAL KS. ADDITIONALLY...OUTFLOW BOUNDARY FROM ONGOING CONVECTION HAS MOVED SWD INTO OK AND NOW IS EXTENDING TO THE SOUTH OF STILLWATER AND TULSA. WINDS HAVE TURNED SOUTHEASTERLY ACROSS SE KS BUT DEWPOINTS MAY HAVE TROUBLE GETTING ABOVE LOW 60S WITH OUTFLOW BOUNDARY AND EXPECTED CONVECTION IN OK. THUS...WHILE TORNADO CHANCES CANT BE COMPLETELY RULED OUT...BETTER CHANCE WOULD BE WELL SOUTH OF CWA. GFS/NAM/NGM ARE VERY CONSISTENT IN FORECASTING A QPF MAXIMUM OVER NORTHEAST KS...BUT DONT APPEAR TO BE HANDLING OK OUTFLOW BOUNDARY WELL. WRF NMM ON THE OTHER HAND APPEARS TO BE MORE PHYSICALLY CONSISTENT WITH ONE QPF MAXIMA OVER OK/SE KS AND ANOTHER...LESSER ONE OVER NORTHEAST KS LATER IN THE EVENING. AS INVERTED TROUGH MOVES EAST...WINDS WILL SWITCH TO THE NORTH AND TURN GUSTY LATE EVENING AND OVERNIGHT WITH LOWS DROPPING TO AROUND 40 OVER NC KS TO THE UPPER 40S IN EAST CENTRAL...CONSISTENT WITH ONGOING FORECAST AND NEW STATISTICAL GUIDANCE FROM 12Z MODELS. TUESDAY AND TUESDAY NIGHT... UPPER TROF TO SLOWLY WORK EAST ACROSS THE REGION AS COLD AIR CONTINUES TO SURGE SOUTH. WITH LOTS OF LOW AND MID LEVEL MOISTURE IN PLACE AND SOME ISENTROPIC LIFT INDICATED IN THE 290K AND 285K LEVELS...SHOULD GET SOME LIGHT RAIN TO PERSIST FOR MUCH OF THE DAY UNTIL FORCING SLOWLY SUBSIDES. AIRMASS IS COLD ENOUGH FOR LOWER PORTIONS OF THE COLUMN TO DROP TO BELOW FREEZING IN THE NORTHWEST COUNTIES...AND WOULDN/T BE SURPRISED TO SEE SOME SNOWFLAKES MIX IN HERE. TEMPERATURES LOOK TO RISE VERY LITTLE AND HAVE ADJUSTED MAX TEMPS DOWNWARD. HAVE KEPT TUESDAY NIGHT DRY...BUT WITH UPPER LOW STILL NEARBY HARD TO RULE OUT SOME SPRINKLES IN THE EVENING. CLOUDS AND WINDS APPEAR TO STAY PREVALENT ENOUGH TO KEEP FROST CONCERNS REDUCED BUT THIS WILL STILL NEED TO BE WATCHED. WEDNESDAY THROUGH THURSDAY NIGHT... SURFACE HIGH TRANSITS THE CWA WEDNESDAY WITH MIXING HEIGHTS DEEP ENOUGH AND LOW LEVELS MOIST ENOUGH FOR MIDDAY AND AFTERNOON CU. THINK LACK OF WIND AND CLOUDS WILL KEEP TEMPS A LITTLE COOLER THAN EARLIER THOUGHT. WINDS AND CLOUDS SLOWLY INCREASE FROM LATE WEDNESDAY NIGHT INTO THURSDAY WITH TEMPS MODERATING. FRIDAY THROUGH MONDAY... MODELS CONTINUE TO VACILLATE AROUND VARIOUS SOLUTIONS BETWEEN EACH OTHER AND THEIR SUCCESSIVE RUNS FOR THESE PERIODS. COLD FRONT STILL ON TRACK TO BE SHOVED SOUTHEAST INTO THE AREA AROUND FRIDAY...BUT MOISTURE AND FORCING ALONG THE RELATIVELY WEAK BOUNDARY ARE EITHER IN QUESTION OR WEAK. ENOUGH OF A CONCERN FOR SOME SMALL PRECIPITATION CHANCES FRIDAY INTO SATURDAY HOWEVER. WHEN AND HOW THE SOUTHWEST CONUS UPPER LOW WILL WORK ITS WAY EAST IS MUCH IN QUESTION. HAVE DECIDED TO LEAVE THE REMAINDER OF THE FORECAST DRY UNTIL SOME BETTER CONTINUITY IS EXHIBITED. TEMPERATURES STILL APPEAR TO BE NEAR NORMAL VALUES. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 24, 3:39 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 339 PM CDT MON APR 24 2006 KSZ008>012-020>024-026-034>040-054>056-058-059-252045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 339 PM CDT MON APR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN KANSAS TO THE NORTH OF THE SURFACE LOW OVER OKLAHOMA. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH THE PRIMARY THREAT BEING LARGE HAIL...ALTHOUGH ISOLATED SEVERE WIND GUSTS WILL ALSO BE POSSIBLE. AS THE LOW AND ASSOCIATED COLD FRONT MOVE EAST THROUGH THE EVENING HOURS...THE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE EASTERN HALF OF KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Apr 24, 5:22 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 522 PM CDT MON APR 24 2006 KSZ059-242245- ANDERSON- 522 PM CDT MON APR 24 2006 ...SIGNIFICANT WEATHER ALERT FOR ANDERSON COUNTY UNTIL 545 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 7 MILES NORTHWEST OF KINCAID...OR ABOUT 17 MILES NORTHEAST OF IOLA...MOVING EAST AT 30 MPH. THE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Special weather statement, Apr 24, 6:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 611 PM CDT MON APR 24 2006 KSZ055-056-058-250000- COFFEY-FRANKLIN-OSAGE- 611 PM CDT MON APR 24 2006 ...SIGNIFICANT WEATHER ALERT FOR OSAGE...FRANKLIN AND COFFEY COUNTIES UNTIL 700 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 3 MILES NORTHEAST OF LEBO...OR ABOUT 20 MILES EAST OF EMPORIA...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE MELVERN...LYNDON... WILLIAMSBURG...QUENEMO...POMONA LAKE...POMONA AND PRINCETON. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 148 AND 183 COULD ALSO BE AFFECTED. THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS ISSUED.
Local storm report, Apr 24, 6:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
622 PM CDT MON APR 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL MELVERN 38.51N 95.64W
04/24/2006 E0.88 INCH OSAGE KS LAW ENFORCEMENT
&&
CAVANAUGHSpecial weather statement, Apr 24, 6:36 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 636 PM CDT MON APR 24 2006 KSZ056-059-250000- ANDERSON-FRANKLIN- 636 PM CDT MON APR 24 2006 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN AND ANDERSON COUNTIES UNTIL 700 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS IN NORTHERN ANDERSON COUNTY...MOVING NORTHEAST AT 30 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE IMPACTED INCLUDE LANE...PRINCETON...RANTOUL...GARNETT AND OTTAWA. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 172 AND 190 COULD ALSO BE AFFECTED. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:30 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 60 min |
| Apr 23, 7:37 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 29 min |
| Apr 23, 8:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 49 min |
| Apr 23, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 31 min |
| Apr 23, 8:54 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 51 min |
| Apr 23, 9:22 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 30 min |
| Apr 23, 9:26 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 49 min |
| Apr 23, 9:30 PM CDT | Tornado Warning | TOP | Jefferson | 20 min |
| Apr 23, 9:34 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 26 min |
| Apr 23, 9:59 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 46 min |
| Apr 23, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 47 min |
| Apr 23, 10:19 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 41 min |
| Apr 24, 6:23 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.